# SDR DALA2017101907688

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 51,516 hours, 22,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO LOWER MAIN SILL CORRODED.  MAINTENANCE INSTALLED A NEW MAIN SILL AND BOTH OUTSIDE SCUFF PLATES IAW DRAWING 146A8123.
